# SDR FDEA201902050446

- Difficulty date: February 5, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: RBL 47.50 NEAR STA 1397, SEAT TRACK WORN. REPLACED DAMAGED SEAT TRACK FROM STA1397 TO STA1460 RBL47.50 PER SRM 53-70-00 FIG01 VOL I, DWG SR10-53-002.
